MathSciNet Relay Station
MathSciNet bibliographic data
MR306173 13B25
Abhyankar, Shreeram S.; Heinzer, William; Eakin, Paul On the uniqueness of the coefficient ring in a polynomial ring. J. Algebra 23 (1972), 310–342.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement